www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22785

Title: Comments on: Inference in multivariate Archimedean copula models
Authors: Janssen, Paul
Duchateau, Luc
Issue Date: 2011
Citation: TEST, 20(2), p. 271-275
URI: http://hdl.handle.net/1942/22785
DOI: 10.1007/s11749-011-0253-3
ISI #: 000294840600004
ISSN: 1133-0686
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version403.34 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.